# SDR USAA2014061700001

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 15,915 hours, 10,659 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Misinstalled
- Location: Cockpit
- Part time: 3,733 hours, 2,765 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

CAPTAIN LEG AP DISCONNETED PITCH WENT FULL DOWN PEDESTAL TRIM WENT INOPERATIVE.  THE CAPTAIN HAD TO HOLD BOTH ARMS AROUND YOKE TO MAINTAIN ALTITUDE.  ONCE ON THE GND AT THE GATE CAPTAIN TRIM WAS BACKWARDS.  FIRST OFFICER NORMAL PEDESTAL NORMAL. FOUND THE CAPTAIN PITCH TRIM SWITCH INSTALLED INCORRECT & WIRE CHAFED, R & R BOTH.  THE HS ACE COMPUTER WAS ALSO R & R.
